کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
4603612 1336966 2007 9 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Finitely generated invariants of Hopf algebras on free associative algebras
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات اعداد جبر و تئوری
پیش نمایش صفحه اول مقاله
Finitely generated invariants of Hopf algebras on free associative algebras
چکیده انگلیسی

We show that the invariants of a free associative algebra of finite rank under a linear action of a finite-dimensional Hopf algebra generated by group-like and skew-primitive elements form a finitely generated algebra exactly when the action is scalar. This generalizes an analogous result for group actions by automorphisms obtained by Dicks and Formanek, and Kharchenko.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Linear Algebra and its Applications - Volume 420, Issue 1, 1 January 2007, Pages 70-78